# SDR ZZDA2010274

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB, STA 199, RBL 5 TO RBL 36, CORROSION.  ACCOMPLISHED FLOOR WEB DOUBLER REPAIR PER B717 SRM 51-41-02.
